# SDR SWAA2023042017259

- Difficulty date: March 16, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED NEW FLOOR PANEL 241RF USING BMS 4-23 TY2 LOT#1508290-1 AND INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K-1 AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/23. PART MARKED AND APPLIED TAPE ALL IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BDWG 146A5810-466.;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE
